skin-hair-icon
Corn removal
I am having corn since last 3 months . I have undergone surgical treatment . But no skin appeared in the place of the surgical site. Now I am having the pain and corn again . I am now taking homopathic wartex pills , cream for corn removal. But there is no relief . What should I do now ? Either I should continue homopathic or go surgical treatment again ?
95 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Don't worry...it can be cleared... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending more photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You dont need medecines for corn. Just have it removed again and wear shoes with proper cushion to avoid recurrence of corn. Nothing to worry about
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Looks like a wart possibly.Please take a consultation with history and pictures to help you further.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Get is removed by Dermatologist again
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.